| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings were confirmed.Based on the results of the investigation, the identity of the foreign material and a definitive root cause of the foreign material remaining in the device could not be determined.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the device, foreign material in the nozzle was observed.No patient involvement.